RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 54, Issue 1(325)  


Sergei Petrovich Novikov (photo)

Sergei Petrovich Novikov (on his 60th birthday)
5

Cohomology rings for smooth maps
O. I. Bogoyavlenskii
11
The geometry of stability regions in Novikov's problem on the semiclassical motion of an electron
I. A. Dynnikov
21
Moduli of Riemann surfaces, Hurwitz-type spaces, and their superanalogues
S. M. Natanzon
61
Simple homotopy type of the Novikov complex and the Lefschetz $\zeta$-function of a gradient flow
A. V. Pajitnov
117
Rigidity for groups with radical, cohomology of finite groups, and arithmeticity problems
V. P. Platonov
171
Anomalous transport in quasi-periodic media
Ya. G. Sinai
181
Signature in terms of Novikov numbers
M. Farber
209
Wess–Zumino–Witten–Novikov theory, Knizhnik–Zamolodchikov equations, and Krichever–Novikov algebras
M. Schlichenmaier, O. K. Sheinman
213

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the extension of compact-valued maps
N. B. Brodskii
251
Formalization of the notion of a “number system”
B. G. Averbukh
253
A spherical code
N. N. Andreev
255
Discrete Lagrangian systems on graphs. Symplectic-topological properties
S. P. Novikov, A. S. Schwarz
257
On a property of the classical zeta-function associated with the Riemann hypothesis
L. D. Pustyl'nikov
259
Birationally rigid varieties with a sheaf of Fano hypersurfaces
A. V. Pukhlikov
261
A direct geometric description of the $n$-dimensional Voronoi parallelohedra of second type
S. S. Ryshkov
263
Singular points of second-order differential equations: solutions with logarithmic terms
S. A. Stepin
265
The edge rotation group of a composite of planar trees and wreath products of groups
A. D. Suvorov
267

Mathematical Events
Meetings of the St. Petersburg Mathematical Society
269
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019